# SDR CA020718010

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 5,974 hours
- Engine: Lyc O540A1C5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING SPAR CENTRE SECTION LOWER FORWARD CAP ANGLE VERTICAL FLANGE LEG WHERE RIVETED TO SPAR WEB HAS 25 PERCENT LOSS OF THICKNESS IN SEVERAL AREAS PROBABLY DUE TO INTERGRANULAR STRESS CORROSION. NO STRUCTURES REPAIR MANUAL EXISTS FOR THICKNESS LIMITS. ANOTHER WING WAS CHECKED AND IT HAS MORE SEVERE CORROSION THICKNESS LOSS. CONSIDER THIS A SAFETY CONCERN ON THIS AGING AIRCRAFT.
